Advertisement

Set-Valued and Variational Analysis

, Volume 23, Issue 3, pp 559–575 | Cite as

On the Lipschitz Behavior of Solution Maps of a Class of Differential Inclusions

  • Lukáš Adam
Article
  • 129 Downloads

Abstract

We consider a general differential inclusion which is parameterized by a parameter. We perform time discretization and present conditions under which the discretized solution map is locally Lipschitz. Further, if the Lipschitzian modulus is bounded in some sense, we show that it is possible to obtain the local Lipschitzian property even for the original (not discretized) solution map. We conclude the paper with an example concerning stability analysis of nonregular electrical circuits with ideal diodes.

Keywords

Differential inclusions Lipschitzian continuity Stability Variational analysis Electrical circuits 

Mathematics Subject Classification (2010)

34A60 34H05 49K21 34A36 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adly, S., Haddad, T., Thibault, L.: Convex sweeping process in the framework of measure differential inclusions and evolution variational inequalities. Math. Program. 148(1–2), 5–47 (2014)Google Scholar
  2. 2.
    Aubin, J.P., Cellina, A.: Differential Inclusions: Set-Valued Maps and Viability Theory. Springer (1984)Google Scholar
  3. 3.
    Clarke, F.H.: Optimization and Nonsmooth Analysis. SIAM Publications Classics in Applied Mathematics (1983)Google Scholar
  4. 4.
    Clarke, F.H., Ledyaev, Y.S., Stern, R.J., Wolenski, P.R.: Nonsmooth Analysis and Control Theory. Springer (1998)Google Scholar
  5. 5.
    Dontchev, A., Rockafellar, R.T.: Implicit Functions and Solution Mappings. Springer (2009)Google Scholar
  6. 6.
    Emmrich, E.: Discrete versions of Gronwall’s lemma and their application to the numerical analysis of parabolic problems. Prepr. Ser. Inst. Math. Tech. Univ. Berlin 637 (1999)Google Scholar
  7. 7.
    Gwinner, J.: On differential variational inequalities and projected dynamical systems-equivalence and a stability result. Discret. Contin. Dyn. Syst. Supl, 467–476 (2007)Google Scholar
  8. 8.
    Gwinner, J.: On a new class of differential variational inequalities and a stability result. Math. Program. Ser. B 139(1-2), 205–221 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ioffe, A.D., Outrata, J.: On metric and calmness qualification conditions in subdifferential calculus. Set-Valued Anal. 16(2-3), 199–227 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Kandilakis, D.A., Papageorgiou, N.S.: Evolution inclusions of the subdifferential type depending on a parameter. Comment. Math. Univ. Carolinae 33(3), 437–449 (1992)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Krejčí, P. Evolution variational inequalities and multidimensional hysteresis operators. In: Drabek, P., Krejci, P., Takac, P. (eds.) Nonlinear Differ. equations, pp 47–110 (1999)Google Scholar
  12. 12.
    Krejčí, P.: A remark on the local Lipschitz continuity of vector hysteresis operators. Appl. Math. 46(1), 1–11 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Krejčí, P., Roche, T.: Lipschitz continuous data dependence of sweeping processes in BV spaces. Discret. Contin. Dyn. Syst. - Ser. B 15(3), 637–650 (2011)CrossRefzbMATHGoogle Scholar
  14. 14.
    Kunze, M., Marques, M.D.P.M.: An introduction to Moreau’s sweeping process. Impacts Mech. Syst. 551, 1–60 (2000)CrossRefGoogle Scholar
  15. 15.
    Lim, T.C.: On fixed point stability for set-valued contractive mappings with applications to generalized differential equations. J. Math. Anal. Appl. 110(2), 436–441 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation I. Springer (2006)Google Scholar
  17. 17.
    Pang, J.S., Stewart, D.E.: Solution dependence on initial conditions in differential variational inequalities. Math. Program. 116(1-2), 429–460 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Papageorgiou, N.S.: Continuous dependence results for subdifferential inclusions. Publ. l’Institut Mathématique. Nouv. Série 52(66), 47–60 (1992)Google Scholar
  19. 19.
    Papageorgiou, N.S.: On parametric evolution inclusions of the subdifferential type with applications to optimal control problems. Trans. Am. Math. Soc. 347(1), 203–231 (1995)CrossRefzbMATHGoogle Scholar
  20. 20.
    Papageorgiou, N.S.: Parametrized relaxation for evolution inclusions of the subdifferential type. Arch. Math. 31(1), 9–28 (1995)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Poliquin, R.A., Rockafellar, R.T.: Tilt stability of a local minimum. SIAM J. Optim. 8, 287–299 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Rockafellar, R.T.: Convex functions, monotone operators and variational inequalities. Theory and Applications of Monotone Operators, proc. NATO Institute (1968)Google Scholar
  23. 23.
    Rockafellar, R.T., Wets, R.J.B.: Variational Analysis. Springer (1998)Google Scholar
  24. 24.
    Smirnov, G.V.: Introduction to the Theory of Differential Inclusions. American Mathematical Society (2001)Google Scholar
  25. 25.
    Vasil’ev, A.: Continuous dependence of the solutions of differential inclusions on the parameter. Ukr. Math. J. 35(5), 520–524 (1983)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.Institute of Information Theory and Automation, Czech Academy of SciencesPrague 8Czech Republic

Personalised recommendations